Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 217540, 14 pages
http://dx.doi.org/10.1155/2013/217540
Research Article

An Efficient Algorithm for the Reflexive Solution of the Quaternion Matrix Equation

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan 250002, China
3Department of Mathematics, Qilu Normal University, Jinan 250013, China

Received 3 October 2012; Accepted 4 December 2012

Academic Editor: P. N. Shivakumar

Copyright © 2013 Ning Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ning Li, Qing-Wen Wang, and Jing Jiang, “An Efficient Algorithm for the Reflexive Solution of the Quaternion Matrix Equation ,” Journal of Applied Mathematics, vol. 2013, Article ID 217540, 14 pages, 2013. https://doi.org/10.1155/2013/217540.